, Volume 260, Issue 2, pp 355-375
Date: 21 Nov 2007

Non-homogeneous generalized Newtonian fluids

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We show the existence of weak solutions to the system describing the motion of incompressible, non-homogeneous generalized Newtonian fluids if the extra stress tensor S(ρ, D) possesses p-structure with \({p \ge \frac {3d+2}{d+2}}\) and variable viscosity. The limiting process in the equation of motion is justified by a variational argument, which is new in this context.